Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 176306, 7 pages
http://dx.doi.org/10.1155/2014/176306
Research Article

New Methods with Capped Options for Pricing American Options

1School of Finance, Southwestern University of Finance and Economics, Chengdu 611130, China
2Library, Southwestern University of Finance and Economics, Chengdu 611130, China

Received 14 January 2014; Revised 26 February 2014; Accepted 28 March 2014; Published 27 April 2014

Academic Editor: Jin Liang

Copyright © 2014 Dongya Deng and Cuiye Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. C. Cox, S. A. Ross, and M. Rubinstein, “Option pricing: a simplified approach,” Journal of Financial Economics, vol. 7, no. 3, pp. 229–263, 1979. View at Google Scholar · View at Scopus
  2. Y. K. Kwok, Mathematical Models of Financial Derivatives, Springer, Singapore, 1998. View at MathSciNet
  3. F. A. Longstaff and E. S. Schwartz, “Valuing American options by simulation: a simple least-squares approach,” Review of Financial Studies, vol. 14, no. 1, pp. 113–147, 2001. View at Google Scholar · View at Scopus
  4. P. P. Boyle and S. M. Turnbull, “Pricing and Hedging Capped Options,” Journal of Futures Markets, vol. 9, pp. 41–54, 1989. View at Google Scholar
  5. M. Broadie and J. Detemple, “American capped call options on dividend-paying assets,” Review of Financial Studies, vol. 8, pp. 161–191, 1995. View at Google Scholar
  6. M. Broadie and J. Detemple, “American option valuation: new bounds, approximations, and a comparison of existing methods,” Review of Financial Studies, vol. 9, no. 4, pp. 1211–1250, 1996. View at Google Scholar · View at Scopus
  7. J. M. Harrison and S. R. Pliska, “Martingales and stochastic integrals in the theory of continuous trading,” Stochastic Processes and their Applications, vol. 11, no. 3, pp. 215–260, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Tian, “Modified lattice approach to option pricing,” Journal of Futures Markets, vol. 13, pp. 563–577, 1993. View at Google Scholar